# SDR UALA2012012600544

- Difficulty date: January 25, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 67,640 hours, 24,867 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132
- Part serial: 99
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE, RTFL.  REF LOG 1 PER FIM.  FSEU BITE FSEU1 SHOWED "NOT IN POSITION" AND "SLAT LOSS" MSGS.  CHKD PIN 4 AT THE DATA PLUG CONNECTOR, FOUND OPEN.  REPLACED FSEU 1 MR27856-99 OFF AND MR27856-216 ON PER MM.  FSEU TEST PASSED PER MM.  OPERATIONAL AND BITE TEST NORMAL.  NO MSGS OR FAULTS.  LEADING EDGE SLAT DISAGREE, CHECKED ROTARY ACTUATOR OVERLOAD INDICATORS PER MM.  FOUND NR 8 ROTARY ACTUATOR (INBD) ON NR 4 SLAT TRIPPED.  RMV'D NR 8 ROTARY ACTUATOR PER MM.  RESOLVERS READINGS PER PG 404 (10) A ARE LEFT WING 349.72 RIGHT 349.80.  COMPLETED INSTALLATION OF NR 4 SLAT INBOARD ROTARY ACTUATOR (NR 8 ACTUATOR) OPERATIONAL TEST NORMAL.
